# SDR MASA2018122981624

- Difficulty date: December 29, 2018
- Submitted: December 30, 2018
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 39,499 hours, 29,152 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Fod
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SVC DOOR WILL NOT OPEN FROM INSIDE.	REMOVED DEBRIS FROM HANDLE LINKAGE.
